Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dark reddish spots on the penis. STD chances? Cure?

For the past 2 months I have had 3 dark red spots (not bumps) that are about one centimeter each in circumference on the shaft of my penis. They randomly become either burning or usually itchy. I am a virgin so it is not an STD (I think). I have no idea what it is. I have read that it could be caused my friction on the penis. What do you think? Could it be an infection or irritation and how can it be cured. Please help! Thanks!

- Jordan
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

As you say that you are a virgin it need not be STD Some red spots can come due to friction or heat. As you say burning and itchy it can be fungal also. Some time a rare condition called ectopic sebaceous gland can arise but it is usually multiple in nature which may not warrant any treatment. Consulting a dermatologist to arrive at a conclusion and follow his treatment is advised
best wishes
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor